# SDR ASAA2017121222870

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,121 hours, 5,317 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT DISPLAYED AT INITIAL WINDOW HEAT POWER UP ON L SIDE WINDOW AND R FWD WINDOW. GROUNDED - YES. BOTH L SIDE AND R FWD WINDOW HEAT CONTROLLERS LOG P5-9 POWER FAULT. FOUND XFR BUS 2 SECT 2 C/B INSIDE P92 PANEL OUT.INSPECTED WIRING AND ASSOCIATED CONNECTORS FOR DEFECTS REF B737-900 WDM 24-51-21 NO DEFECTS FOUND, RESET C/B REF B737-900 AMM 20-60-01. PERFORMED OPS TEST FOR AC GEN AND CONTROL REF AMM 24-21-00-700-803 AND OPS CK GOOD. C/B REMAINED CLOSED,GROUND FUNCTION TEST PASSED.
